Jan 29, 2013
hi Dr B, I have lost 40% of my hearing sometime last year.i would like to find out is this common in people living with HIV?
| Response from Dr. Young
Hello and thanks for posting.
Sorry to hear of your situation. Hearing loss is not a common, nor described complication of HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bilateral Leg Edema In People With Hiv
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Is White Spots A Symptom Of Acute HIV Infection?
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.